Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CALDERA MEDICAL DESARA BLUE
Catalog Number
CAL-DS01B
Medical Device Problem Codes
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code
Micturition Urgency (1871)
Date of Event
11/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Per (b)(4) study, patient reported moderate to mild urgency.Cec adjudicated not related to device/product.
New Search
Submit an Adverse Event Report
Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer
(Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer
(Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key
16486500
Report Number
3003990090-2023-01550
Device Sequence Number
6919036
Product Code
OTN
UDI-Device Identifier
00890594000681
UDI-Public
00890594000681
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/03/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Expiration Date
10/18/2024
Device Catalogue Number
CAL-DS01B
Device Lot Number
M10009
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
02/03/2023
Initial Report FDA Received Date
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female